Global Convergence Properties of a New Class of Conjugate Gradient Method for Unconstrained Optimization

Abashar, A and Mamat, Mustafa and Rivaie, M and Ismail, M (2014) Global Convergence Properties of a New Class of Conjugate Gradient Method for Unconstrained Optimization. Applied Mathematical Sciences, 8 (67). pp. 3307-3319. ISSN 1314-7552 , e-ISSN : 1312-885X

[img]
Preview
Text
mamat 14 AMS65-68-2014-3.pdf

Download (269Kb) | Preview

Abstract

Nonlinear conjugate gradient (CG) methods are widely used for solving large scale unconstrained optimization problems. Many studies have been devoted to modified and improve this method. In this paper, a new parameter of CG method that possesses global convergence properties using exact line search is proposed. Numerical results show that the new formula is best and more efficient when compared with the other classical CG methods

Item Type: Article
Subjects: Q Science > QA Mathematics
Faculty / Institute: Faculty of Informatics & Computing
Depositing User: Prof Mustafa Mamat
Date Deposited: 05 Mar 2015 06:36
Last Modified: 25 Oct 2015 04:10
URI: http://erep.unisza.edu.my/id/eprint/2847

Actions (login required)

View Item View Item